# SDR DALA2024030603108

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 83,443 hours, 31,207 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Unknown
- Location: Transducer
- Part time: 1,577 hours, 597 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5639 -MISC/DE- ANTISKID MESSAGE ON APPROACH. CORRECTIVE ACTION: T/S CORRECTED TERMINATION AT TB212 FOR XDCR #7 AND #8. R/R WHEEL TRANSDUCERS 3 AND 7, SPIN UP TEST GOOD.
